| Model Number |
MMT-751LNAH |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose on (b)(6) 2019 with blood glucose of over 700 mg/dl at the time of hospitalization.Customer also stated they was in emergency room for high blood glucose.The customer was treated with intravenous fluid and manual injection in the hospital.Customer stated insulin pump had no delivery alerts even after changing tubing.Customer stated the insulin did exit.Customer stated the insulin pump did not alarm no delivery.Customer also stated insulin pump working designed.The insulin pump will not be returned for analysis.